On the bipartite graph packing problem

Vásárhelyi, Bálint Márk: On the bipartite graph packing problem.
DISCRETE APPLIED MATHEMATICS, 227. pp. 149-155. ISSN 0166-218X (2017)

3236340-preprint.pdf - Submitted Version

Download (160kB) | Preview
[img] Text
3236340-published.pdf - Published Version
Restricted access: Registered users only

Download (422kB) | Request a copy
Item Type: Article
Journal or Publication Title: DISCRETE APPLIED MATHEMATICS
Date: 2017
Volume: 227
Page Range: pp. 149-155
ISSN: 0166-218X
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 3236340
DOI id: https://doi.org/10.1016/j.dam.2017.04.019
Date Deposited: 2019. Aug. 30. 16:36
Last Modified: 2019. Aug. 30. 16:36
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/16649
Web of Science® Times Cited: 1 View citing articles in Web of Science®

Actions (login required)

View Item View Item


Downloads per month over past year